# SDR 2005UALA00185

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 13,220 hours, 5,276 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LOUD NOISE BY DOOR 1R.  ON SECOND ATTEMPT LOUD BANGING DETECTED FROM DOORS 1R AND 1L.  APPEARS TO BE NORMAL NOISES FROM FUSELAGE DURING TAKEOFF AND CLIMB.  ENGINEERING FLIGHT TEST CREW SHOWED NOTHING ABNORMAL.
